# SDR AALA201612019030

- Difficulty date: November 30, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347822220300
- Condition: Corroded
- Location: Frame 75a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOORBEAM  -Y1137 AND FRAME 75A. REPLACED THE FLOORBEAM IAW SRM 51-74-00, SRM 51-73-11, AND SRM 51-42-11.
